# SDR 96ZZZX994

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5059C
- Make and model: Bolkms BO105S
- Aircraft serial: S779
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007505
- Condition: Fail
- Location: Engine
- Part time: 1,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR SHAFT FAILED.  REPLACED GOVERNOR.
